MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD I NEB; MESH NEBULIZER

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD I NEB; MESH NEBULIZER
Model Number 85-149
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Respiratory Distress (2045)
Date of Event 01/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient believed this device had something wrong and the treatment times were increasing.It was also reported that the patient presented to hospital and was admitted.(b)(4).

Brand Name
I NEB
Common Device Name
MESH NEBULIZER
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, west sussex PO20 2FT
UK  PO20 2FT
MDR Report Key7296252
Report Number9681154-2018-00006
Device Sequence Number877344
Product Code CAF
UDI-Device Identifier00383730000978
UDI-Public00383730000978
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number85-149
Device Catalogue Number85-167
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2018
Initial Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VENTAVIS
Outcome Attributed to Adverse Event Hospitalization;